# SDR YENA2024052300779

- Difficulty date: May 22, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N547JB
- Make and model: Airbus A320-232
- Aircraft serial: 01849
- Aircraft time: 80,941 hours, 29,180 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664709
- Part serial: M13638
- Condition: Unwanted Deploy
- Location: R1 Door
- Part time: 352 hours, 138 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT#2814, LGA-ATL. 'R1 SLIDE DEPLOYED AT THE GATE UPON ARRIVAL AND DISARM ( PASSENGER OR OVER WING DOOR SLIDE/SLIDE RAFTS (WITHOUT PASSENGERS) ); REFERENCE LP 3942333, ITEM #1 (REMOVED AND REPLACED R1 DOOR ESCAPE SLIDE IAW AMM 25-62-44-400-803 - A OPS CHECK R1 DOOR ARMS NORMALLY) FOR CORRECTIVE ACTION (SLIDE INSTALL). THIS CLEAR MDDR MX-4 UPDATED PLACARD REMOVED. A/C PK FOR SVC.'
